Tight embeddings of partial quadrilateral packings

Füredi, Zoltán and Lehel, Jenő (2010) Tight embeddings of partial quadrilateral packings. Journal of Combinatorial Theory. Ser. A., 117 (4). pp. 466-474.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:39
Last Modified: 12 Dec 2012 08:39
URI: http://eprints.sztaki.hu/id/eprint/6445

Update Item Update Item